# SDR 20000424AP042

- Difficulty date: March 3, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N51BA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40193
- Part serial: BA1398B
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE REPORTING FROM UPS RAMP TO FBO RAMP IN BUF A GRINDING NOISE WAS HEARD WHEN TURNING AIRCRAFT WHILE TAXIING.  THE NOSE WHEEL HALF BROKE LEAVING THE AXLE BOLT AND TWO WHEEL BEARINGS ON THE AXLE.  BEARINGS WERE FOUND TO BE CORRODED.  PROBABLE CAUSE, FREQUENT DE-ICINGS WITH GLYCOL WASHED OUT NOSEWHEEL BEARINGS.  WHEELBEARINGS ARE NOW INSPECTED EVERY 150 HOURS.  (M)
